Skip to main content

Existence of Positive Solutions for a System of Fractional Boundary Value Problems

  • Conference paper
  • First Online:
Differential and Difference Equations with Applications (ICDDEA 2015)

Abstract

We study the existence and nonexistence of positive solutions of a system of nonlinear Riemann–Liouville fractional differential equations with integral boundary conditions which contain some positive constants.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 129.00
Price excludes VAT (USA)
  • Available as EPUB and PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 169.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info
Hardcover Book
USD 169.99
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Similar content being viewed by others

References

  1. Agarwal, R.P., Zhou, Y., He, Y.: Existence of fractional neutral functional differential equations. Comput. Math. Appl. 59, 1095–1100 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  2. Aghajani, A., Jalilian, Y., Trujillo, J.J.: On the existence of solutions of fractional integro-differential equations. Fract. Calc. Appl. Anal. 15, 44–69 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  3. Ahmad, B., Ntouyas, S.K.: Nonlinear fractional differential equations and inclusions of arbitrary order and multi-strip boundary conditions. Electron. J. Differ. Equ. 2012 (98), 1–22 (2012)

    MathSciNet  MATH  Google Scholar 

  4. Bai, Z.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. 72, 916–924 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  5. Balachandran, K., Trujillo, J.J.: The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces. Nonlinear Anal. 72, 4587–4593 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  6. Das, S.: Functional Fractional Calculus for System Identification and Control. Springer, New York (2008)

    MATH  Google Scholar 

  7. Graef, J.R., Kong, L., Kong, Q., Wang, M.: Uniqueness of positive solutions of fractional boundary value problems with non-homogeneous integral boundary conditions. Fract. Calc. Appl. Anal. 15, 509–528 (2012)

    MathSciNet  MATH  Google Scholar 

  8. Henderson, J., Luca, R.: Positive solutions for a system of nonlocal fractional boundary value problems. Fract. Calc. Appl. Anal. 16, 985–1008 (2013)

    Article  MathSciNet  MATH  Google Scholar 

  9. Henderson, J., Luca, R.: Existence and multiplicity of positive solutions for a system of fractional boundary value problems. Bound. Value Probl. 2014 (60), 1–17 (2014)

    MathSciNet  MATH  Google Scholar 

  10. Henderson, J., Luca, R., Tudorache, A.: Positive solutions for a fractional boundary value problem. Nonlinear Stud. 22, 1–13 (2015)

    MathSciNet  MATH  Google Scholar 

  11. Jiang, D., Yuan, C.: The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application. Nonlinear Anal. 72, 710–719 (2010)

    Article  MathSciNet  MATH  Google Scholar 

  12. Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier Science B.V., Amsterdam (2006)

    Google Scholar 

  13. Luca, R., Tudorache, A.: Positive solutions to a system of semipositone fractional boundary value problems. Adv. Differ. Equ. 2014 (179), 1–11 (2014)

    MathSciNet  Google Scholar 

  14. Sabatier, J., Agrawal, O.P., Machado J.A.T. (eds.): Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht (2007)

    MATH  Google Scholar 

  15. Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives. Theory and Applications. Gordon and Breach, Yverdon (1993)

    MATH  Google Scholar 

  16. Yuan, C., Jiang, D., O’Regan, D., Agarwal, R.P.: Multiple positive solutions to systems of nonlinear semipositone fractional differential equations with coupled boundary conditions. Electron. J. Qual. Theory Differ. Equ. 2012 (13), 1–17 (2012)

    Article  MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

The work of R. Luca and A. Tudorache was supported by a grant of the Romanian National Authority for Scientific Research, CNCS-UEFISCDI, project number PN-II-ID-PCE-2011-3-0557.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Rodica Luca .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2016 Springer International Publishing Switzerland

About this paper

Cite this paper

Henderson, J., Luca, R., Tudorache, A. (2016). Existence of Positive Solutions for a System of Fractional Boundary Value Problems. In: Pinelas, S., Došlá, Z., Došlý, O., Kloeden, P. (eds) Differential and Difference Equations with Applications. ICDDEA 2015. Springer Proceedings in Mathematics & Statistics, vol 164. Springer, Cham. https://doi.org/10.1007/978-3-319-32857-7_33

Download citation

Publish with us

Policies and ethics